MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER
Model Number N65-1
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had a defective screen display and incomplete numbers.It was reported that number nine was displayed as five.The customer reported that there was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: the device had defective screen display and incomplete numbers.It was reported that number nine was displayed as five.The customer reported that there was no patient involvement.The product was evaluated.Service personnel reported the following: verified complaint.Parts were obsolete.The device failed to meet specification as it was received or made available for evaluation.The investigation isolated the failure to the display.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
MDR Report Key8119580
Report Number8020893-2018-00554
Device Sequence Number10813608
Product Code DQA
UDI-Device Identifier10884521096738
UDI-Public10884521096738
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K051352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN65-1
Device Catalogue NumberN65-1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer02/22/2019
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1